# SDR AALA202504020969

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 35,473 hours, 15,302 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG16595
- Condition: Worn
- Location: Zone 800
- Part time: 34,489 hours, 15,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE PACK HAS DAMAGED AND WEAR ON GIRT MATERIAL. REMOVED UNSERVICEABLE SLIDE AND INSTALLED NEW SERVICEABLE SLIDE. PER AMM 52-66-01.
